MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE

DRÄGERWERK AG & CO. KGAA INFINITY ACS WORKSTATION CC; VENTILATORS, INTENSIVE CARE
Model Number 8416000
Medical Device Problem Codes Use of Device Problem (1670); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has just started; results will be provided in a follow-up report.
 
Event or Problem Description
Device restarted on patient.Event occurred (b)(6) 2025 at 06:57 central, no adverse patient effects reported.
 
Event or Problem Description
Device restarted on patient.Event occurred (b)(4)2025 at 06:57 central, no adverse patient effects reported.
 
Additional Manufacturer Narrative
The affected device was examined onsite by dräger service technician and the log file was provided for further analysis at the manufacturer¿s site.According to the investigation results, no hint of a device malfunction could be detected.The log file provided does not reflect the day of the event.No further log file was provided on request.The analysis of the log file provided does not show any device malfunction.Therefore, there was no detailed analysis was possible.As a safety feature of the system, the safety software analyses and verifies proper function of the device.If the safety software detects a deviation, audible and visual alarms would be posted to inform the user about the problem.The technician onsite reinstalled the software to the newest version and then tested the device according to manufacturer specs without deviations.The results of the investigation did not reveal any new risks which are not covered by the product risk management file.

Brand Name
INFINITY ACS WORKSTATION CC
Common Device Name
VENTILATORS, INTENSIVE CARE
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23542
GM   23542
Manufacturer Contact
moislinger allee 53-55
lübeck 23542
4518822868
MDR Report Key22076249
Report Number9611500-2025-00267
Device Sequence Number9337909
Product Code CBK
UDI-Device Identifier04048675042266
UDI-Public(01)04048675042266(11)170421(93)8416400-17
Combination Product (Y/N)N
PMA/510(K) Number
K093633
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8416000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date06/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown